# SDR DALA2025042103050

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,986 hours, 10,769 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0916957) CORROSION ON TRACK AT AFT CARGO BAY BS790 LBL17 WL157. REMOVAL AND REPAIR OF AFT CARGO BAY TIE DOWN SECTION BS 747 + 11 TO BS 807 + 7.5 LBL 17 HAS BEEN ACCOMPLISHED ON CC# 00290 (FUS 5058)
